Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new to board, Cymbalta report

Posted by Rayray on October 12, 2004, at 21:07:42

In reply to Re: new to board, Cymbalta report Rayray, posted by yznhymer on October 11, 2004, at 21:49:04

Hi Mark --
I'm not sure whether it was the dosage increase or just getting used to it that lessened the side effects. Curiously, another post on this board I read yesterday mentioned a phenomenon with Remeron that either too little or too much increases side effects, but the "just right" amount is.... well, just right! The Goldilocks theory of medications, perhaps? Interesting thought.

As for anorgasmia, it has not been a problem for me (even on Zoloft), just the amount of work it took and my overall interest level. I'm cautious about saying this, but there even seems to be some improvement in this area.

Good luck,

Ray


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rayray thread:401238
URL: http://www.dr-bob.org/babble/20041012/msgs/402419.html